# SDR DALA2025051203673

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 70,496 hours, 31,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6980543) ON SERVICE CHECK FOUND ROW 16, 17, 18 EMERGENCY LIGHTS INOP. R&R ROW 17 RH SIDE BATTERY PACK AND CHARGER ASSEMBLY PER B737 AMM 33-51. OPS CHECK GOOD.
